CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
permanenceandperiodicsolutioninanintegrodifferentialsystemwithdiscretediffusion 期刊论文
journalofsystemsscienceandcomplexity, 2003, 卷号: 16, 期号: 1, 页码: 114
Authors:  Xiao Yanni;  Chen Lansun;  Tang Sanyi
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
THE PERIODIC PREDATOR-PREY LOTKA-VOLTERRA MODEL WITH IMPULSIVE EFFECT 期刊论文
JOURNAL OF MECHANICS IN MEDICINE AND BIOLOGY, 2002, 卷号: 2, 期号: 3-4, 页码: 267-296
Authors:  Tang, Sanyi;  Chen, Lansun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Predator-prey system  impulsive effect  coincidence degree  bifurcation  persistence  biological control  
一类k单调系统产生的k单调算子 期刊论文
数学年刊a辑, 2001, 卷号: 022, 期号: 005, 页码: 645
Authors:  唐三一;  肖燕妮;  陈兰荪
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
一类具扰动种群模型的渐近性英文 期刊论文
生物数学学报, 2001, 卷号: 16, 期号: 4, 页码: 385
Authors:  王卫东;  唐三一
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
具时滞kolmogorov系统的强区间稳定性与部分稳定性 期刊论文
数学杂志, 2000, 卷号: 20, 期号: 2, 页码: 180
Authors:  肖燕妮;  唐三一
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
时滞差分方程中razumikhin型稳定性定理的改进英文 期刊论文
工程数学学报, 1999, 期号: 1, 页码: 71
Authors:  唐三一;  肖燕妮;  杨秀香
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
非线性时滞差分方程的振动性 期刊论文
西北大学学报自然科学版, 1999, 卷号: 029, 期号: 006, 页码: 471
Authors:  杨秀香;  唐三一;  肖燕妮
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
linearizedoscillationsinnonlineardelaydifferenceequations 期刊论文
actamathematicasinicaenglishseries, 1999, 卷号: 15, 期号: 4, 页码: 569
Authors:  Tang Sanyi;  Xiao Yanni;  Chen Jufang
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10